MathSciNet Relay Station
MathSciNet bibliographic data
MR1157919 16W30
Nichols, Warren D.; Richmond, M. Bettina Freeness of infinite-dimensional Hopf algebras. Comm. Algebra 20 (1992), no. 5, 1489–1492.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement